New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kisses_from_cat
Regular Member


Date Joined Sep 2006
Total Posts : 36
   Posted 4/18/2008 7:29 PM (GMT -7)   
Ok. 
I gained 40 pounds since my treatment for depression started.
I've tried soooo hard to lose it
I go to the gym 5 days a week and eat healthy and i have not shed one pound!
Please help!
Is it because of the meds?
Has anyone successfully lost the weight they gained while still taking their pills??
I need help!
I can't stand being fat one more day!
Borderline Personality Disorder
Major depression
 
Meds used: Effexor XR, Prozac, Wellbutrin, Respiridone, Remeron


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40590
   Posted 4/18/2008 7:54 PM (GMT -7)   
Hi Kisses,

I am no professional, but sometimes I think that it is from the meds. I swear if I just look at food I gain weight. But I think that my metabolism has changed with age.

I gained weight on prozac, and went to effexor and did good for a while then they upped my dose to 375 mg a day. Now I can't lose. I use to take risperdol too and gained weight on that. Now I am on abilify. It isn't so bad, I stopped gaining but am not losing very fast. So I know how you feel. I use to be really skinny too. So much that I always wished that I could gain weight. Now I want to lose. I understand that weight can be lost on topomax. My psychiatrist mentioned it to me, but I take so much medication now. I hate to add another.

But I am a lot older now than I was when I started anti depressants. And I think we change over time. So I am not really much help here, but I hope this did help a little.

Hugs Karen
  Moderator-Depression
 
fibromyalgia, Chronic fatigue, depression,allergies


djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 4/19/2008 6:24 AM (GMT -7)   

Hi there,

Weight gain is a side effect of most Anti-Depressants but rest assured that it is possible to lose the weight and still take the meds. I can only talk from experience but the weight does start to come off after a short time. Please stick to the diet with the exercise etc... and you will see results slowly. It may be slow but it is going in the right direction.

Darren


Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
"A gold medal is a wonderful thing. But if your not enough without it, you will never be enough with it." - Irvine Blitzer (John Candy) in Cool Runnings
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 9:12 PM (GMT -7)
There are a total of 2,734,465 posts in 301,216 threads.
View Active Threads


Who's Online
This forum has 151332 registered members. Please welcome our newest member, Blueswoman.
307 Guest(s), 8 Registered Member(s) are currently online.  Details
DQueen, jdcd57, mspt98, time2reclaim, Red_34, Yarbo3, Mister Mike, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer